MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS
Catalog Number 0066214
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 14jun2017 to assess test well images in question which appeared as equivocal.The immucor laboratory tested retention product on 21jun2017, which performed as expected.The immucor laboratory also tested returned blood samples from the customer site on 21jun2017 which yielded expected positive outcomes, and therefore the customer's blood sample testing observations were not reproduced.
 
Event or Problem Description
On (b)(6) 2017, a european (b)(6) customer site reported some information about an unexpected negative antibody identification when using capture-r ready-id when used on a galileo echo instrument, which was then subsequently determined to be reportable on 02aug2017.

Brand Name
CAPTURE-R READY-ID
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6813660
Report Number1034569-2017-00222
Device Sequence Number13478368
Product Code KSZ
UDI-Device Identifier10888234001188
UDI-Public10888234001188
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date06/27/2017
Device Catalogue Number0066214
Device Lot NumberID331
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2017
Initial Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1